T Nation

Fouled Up Body After Improper Cycle: HELP!


#1

Hey Guys,

New to the Forum and want to thank you in advance for your time, guidance and feedback/suggestions/recommendations as I'm battling a very aggrevating issue:

Almost sudden (within a week time) I loss most of my muscle mass/definition and have seen a dramatic increase in fat and chest looseness/floppiness. Trouble having rock hard erections (semi hard but can still ejaculate). Still horny and want to have sex, but having hard time getting aroused and keeping erection hard. Some light pimples on forehead too (never get pimples). This all started last week and I will detail out the last 4 month's cycle history for you below in hopes of finding a solution to try to save my body and get over whatever mistake I made in my cycle : (

Stats:
34 Years Old
5'11
184 lbs
Gym training since 16
Former college football athlete/athletic
Diet - 6 meals a day, high protein, low sodium, low to moderate carbs.
Cardio (swimming/elliptical) 5-6x a week, Gym training 5x a week.

Cycle History:

1 cycle at 24 years old (10 years ago):
* Test Enanthate 500mg/2x a week, 8 weeks
* EQ 400mg/2x a week, 8 weeks
Average diet
Amazing volume gains = + 13 lbs lean body mass kept and more definition in 2 months.
No AI/PCT = stupid/uneducated

Been training hard since then but my age started taking effect. Look young, but noticed I was putting on fat easier, even with a decent diet and dilligent training. I wanted to get cut up. I was up to 198 (5'11) and a good 12 lbs overweight for me. So I hopped on a pro hormone cycle 4 months ago and this is where the journey begins:

1 cycle started 4 months ago:
* DNA "Reaper" by Xcel Nutrition Pro Hormone 2 months straight
Cut me up so good, lost 19 lbs of fat and put on 5 ish lbs of muscle, net effect of -14 lbs lost. Went from 198 to 185. I attribute half of the results to being extremely structured/disciplined with my diet and cardio these 2 months.
* Heavy duty Liver Supplement taken throughout this cycle.
Did an over the counter PCT stack for 3 weeks (probably not long enough of a break I know, and should have gotten legit PCT and took a break, but I did not). Did not take any AI.

I was ecstatic with the results of the Reaper PH (amazing sex, rock hard erections, leaned out look, confidence, energy, strength) and like most, wanted to continue and want more. After getting cut up I then wanted to further it along and add more volume and still stay lean, but get dryer looking too so I went into something even stronger...

1 cycle started 2 months ago
Anavar 25mg/Winstrol 25mg/Proviron 25mg (2 capsules in AM and 1 in PM) so a total of 75mg/75mg/75mg consumed in a day. My friend told me to do 2 and 1 because of the half life timing, basically keeps blood levels more consistent so at more hours of the day I would have 50mg in me, versus fluctuation amounts (not sure if that makes sense or not).
* No AI taken

Anyway, this Anavar/Winny/Proviron combo made me feel like He-Man and I was a 2 month long gym maniac with incredible dry gains with no bloating (also due to a strict diet - low carb/low sodium, etc. clean high protein diet and heavy cardio - swimming 4x a week and elliptical 2x a week 30 min each).

I've always had a high sex drive normally, but on this capsule, I could not think about ANYTHING besides getting laid. I was slightly more aggressive, but had incredible gym strength and training motivation. I was an animal in the bed and had the best 2 months single guy hot streak with women.

I wad thoroughly pleased with my gains and for whatever idiotic reason I didn't think to stop. Yes, I am apparently a 'F up' and hopefully didn't really hurt myself here (liver or other).

Life was good and all was frickin awesome. Well here comes the problem. I did another over the counter PCT for 2 weeks only. Didn't get real stuff like clomid or anything. I hopped back on yet more stuff which I don't know what I was thinking...

Most recent/current cycle:
Anavar 50mg/Winstrol 50mg (1 capsule in AM and 1 in PM). *note, these capsules did not have Proviron in them and I wonder if not taking the proviron this last month had any effect on me (see below issue further down).
Testosterone Sustanate 270 Geneva (1ML shot every 3 days)
Liver Support
No AI.

I started the Anavar/Winny 3 weeks ago and have 1 week left of those pills and started the Test Sust 2 weeks ago and have 9 weeks of every 3 days, 1ML left of that. I started reading more and more on the forums last month and realized I was possibly wrong in not stacking a Testosterone during the oral anavar etc. cycle. My friend told me the anavar/winny/proviron were non aromatizing and to not worry about that but to be cognicent of any sides such as if gyno or hair loss began, then stop or do an AI. But I saw no issues.... up until this past week...

Anyway, I don't know what the hell happened but almost in the matter of 4 or 5 days I noticed a DRAMATIC change in my body look for the WORSE. A week ago I had a breakout on my forehead that hasn't gone away and increased irritability and a short fuse more so than normal. Basically I was really cranky for 3 days. That went away and after that my body composition started going down hill. I'm talking like almost all my muscle definition is lost, my chest is loose/not tight, my belly fat has increased and my arms shrunk dramatically. I am over here freaking out and my mind is blown. I just got some estrogen blocker 3 days ago called E BLOCKER off Amazon. Hoping it helps, but who knows.

My reason for posting is 1. To hopefully be an example of the reasons you need to do your research better and attack using steroids with a clear clut plan and process and not fly by night / improvise as you go approach and 2. Hopefully salvage this terrible situation and turn it around as best as we can collectively with the input of the experts on this forum.

PROBLEMS:
My erections are not that hard. I can ejaculate, but my penis does not get really hard and say I'm having sex, or masterbating, if I am not 100% dialed in and using X-Men like focusing/concentration, I lose the hard on and it goes limp as heck.
My testicle size seems fine.
My arousal level/sex drive is lower than it normally is (I'm a borderline nympho off cycle, and was a borderline need to be committed on cycle).
My chest looks like shit - almost overnight, went from tight to floppy and soft.
I have noticed my hair isn't growing as fast (not needing to shave as much and also haircuts usually once every 4 weeks, not it seems to take this next haircut longer).
Could be paranoia, but almost certain I noticed some extra hairs falling out when washing my hair (have a full head/no male pattern baldness issues).
Overall body went from tight with great vascularity on cycle, to now this last week to absolute shit. Chubbier in stomach with same if not improved diet/cardio/gym training.

Overall I feel like a mess right now and look sloppy and almost like just before I started a few months ago.

NEXT STEP SUGGESTIONS?:
Do I need to stop EVERYTHING immediately and go into an all out legitimate PCT blitz? Clomid 50mg or Clomid 50mg and Tamoxifen 20mg for 5 or 6 weeks? Should I continue the Test Sustanon shots and get an AI like arimidex or other ASAP? We had ordered arimidex and clomid before the cycle started and planned to take arimidex the whole time on the test, but it never came in, ugh. My buddy sent me proviron and i will get that today. Should I do that until the arimidex comes in? Other? I am so worried over here and pissed/frustrated that all my gains are gone and I look like shit, almost overnight. Also, diet has been rock solid and training has been intense and cardio good too. My penis isn't working right and my body looks awful. I thankfully have a cool general doctor and I told him about all this and he ordered me blood work today for: testosterone free and total, estrogen, progesterone, DHEA, cholesterol, liver, thyroid, prostate, cortisol. So hopefully I figure out the science behind the issue soon but I figured y'all would know based on your experience and the group consensus/feedback.

Please see attached for a few photos showing before/after the cycles and then another after photo which is the one taken only 1.5 weeks after the one where I'm pretty jacked up in. What a crappy difference.

Sorry for the novel and thank you to all who read it and provide valuable information. I will be anxiously awaiting and hoping someone knows what I can do to get myself back on track and 'recover' as best as possible. The icing on the cake is that I leave for a week vacation to a really cool area with tons of babes and I had intended on being at my best physically and mood, but now I feel awful and am almost considering cancelling the flight because I look like dog shit and am frustrated.


#2

And you’d think one would learn from their mistakes.

Doctor-'s clinic—>


#3

You have created a real mess for yourself. To make it worse you really don’t understand how any of this works. So keep researching that. In the meantime…

If I were you, I would attempt a real PCT. So Nolvadex for 6 weeks. Your OTC bullshit is, well, bullshit. Get your head out of your ass. And stop using the word stack.

Your issues are most likely estrogen related, and bloodwork could confirm that, which I know you won’t get.


#4

Please read the advice for new guys sticky and there are a few links there. One is re HPTA restart and the other points to the PCT post I made in the steroid forum.

Prohormones are dangerous as they can have unexpected actions in the cell nuclei altering gene expression. That stuff is not a natural hormine.

Are you prepared to do lab work in an effort to get fixed?